# SDR USAASB97216

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24410
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - COCKPIT EMERGENCY EXIT LIGHT INOPERATIVE.  MTC - REMOVED AND REPLACED FORWARD RIGHT BATTERY CHARGER ASSEMBLY.  (X)
